MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133MV-13
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Device labeling: patients should be advised that the tissue expanders may deflate, and require replacement surgery.Deflation occurs when saline leaks through a damaged injection site or a damaged tissue expander envelope.
 
Event or Problem Description
Healthcare professional reported a tissue expander "would not fill properly," and, "the valve was separated from the tissue expander pocket." surgery was completed with a backup device.Patient contact did not occur.
 
Additional Manufacturer Narrative
Device analysis: a leak test was performed and found no openings.A microscopic analysis of the returned device identified the device is intact and functional.Based on the device analysis the final assessment is: the device is intact and functional no observations found related with the complaint reported by the physician.
 
Event or Problem Description

Brand Name
STYLE 133MV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7812810
Report Number9617229-2018-06653
Device Sequence Number2337698
Product Code LCJ
UDI-Device Identifier10888628004122
UDI-Public10888628004122
Combination Product (Y/N)N
Initial Reporter StateMA
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number133MV-13
Device Lot Number3121216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2018
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;